Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Decompositions of rigid spaces


Authors: Fons van Engelen and Jan van Mill
Journal: Proc. Amer. Math. Soc. 89 (1983), 533-536
MSC: Primary 54G20; Secondary 54C99
DOI: https://doi.org/10.1090/S0002-9939-1983-0715881-1
MathSciNet review: 715881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a rigid subspace of $ {\mathbf{R}}$ which can be decomposed into two homeomorphic homogeneous parts, and of a rigid subspace of $ {\mathbf{R}}$ which can be decomposed into two homeomorphic rigid parts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G20, 54C99

Retrieve articles in all journals with MSC: 54G20, 54C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715881-1
Keywords: Rigid, homogeneous
Article copyright: © Copyright 1983 American Mathematical Society